# SDR 99ZZZX3254

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6220 · Main Rotor Head
- Part: Long Ring
- Condition: Broken
- Location: Pitch Link
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R UNIVERSAL TO P.C. LINK BOLT HAS BROKEN LOCK RING.
